Ask The Doctor > Questions & Answers > No erection while taking adderall

No erection while taking adderall

Patient: Hello im 18 years old and recently was put back on adderall instant release for school. i had been on the xr about year before now but ive become aware that i cant get or keep an erection while on the pill. is there anything i could take or do so this wont be a problem?

 

 

Symptoms: No erection

 

 

Doctor: Hello,Thanks for choosing “Ask The Doctor” for posting your query.Adderall is an effective drug for ADD bu t in the process, it may impede the blood flow to the penis and may cause erectile dysfunction. The same can be managed by switching the ADD medicines. The other options are methylphenidate and bupropion. These medicines may not lead to the sexual probelms, especially the later options and can be tried in such cases. Bupropion is started in the dose of 150mg and can be gradually increased to 300mg.Do meet your doctor and get your medicines changed.Hope I am able to answer your concerns.Wish you good health!

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment